# SDR 98ZZZM505

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146SA
- Make and model: Dhav DHC6300
- Aircraft serial: 514
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: NAS304371470
- Condition: Damaged
- Location: Bs 111
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AILERON CONTROL 'STUCK' WHEN ROLLING TO THE RIGHT.  AIRCRAFT MADE A SAFE LANDING AT GCN.  MAINTENANCE FOUND A HOLLOW RIVET JAMMED IN CONTROL CABLE PULLEY AT FUSELAGE STATION 111.00.  CABLE WAS DAMAGED REQUIRING REPLACEMENT.  AREA UNDER LEFT CREW SEAT WAS INSPECTED AND CLEANED OF LOOSE DEBRIS.  (M)
